# SDR REXA2017042400545

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 28,134 hours, 25,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE. REPAIRED IAW ESPM 20-16-00. REPLACED THE LIGHT IAW 33-51-01 OPS CHECKED GOOD.
